Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Behavior of short lateral dead ends on pipeline transients: A lumped parameter model and an analytical solution
Author: Wang, X.
Lambert, M.
Simpson, A.
Citation: Journal of Fluids Engineering-Transactions of the ASME, 2005; 127(3):529-535
Publisher: ASME-Amer Soc Mechanical Eng
Issue Date: 2005
ISSN: 0098-2202
Statement of
Xiao-Jian Wang, Martin F. Lambert, and Angus R. Simpson
Rights: Copyright © 2005 by ASME
RMID: 0020050716
DOI: 10.1115/1.1899171
Appears in Collections:Civil and Environmental Engineering publications
Environment Institute publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.